# SDR ABXA000391

- Difficulty date: July 24, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 5910557131
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLYING DOOR (FORWARD HALF) HAD AREA OF DELAMINATION.  REPLACED OUTBOARD LEFT MAIN LANDING GEAR DOOR.
